Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Leg muscles hard as rock, feet feel like they are about to explode. Any ideas?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
my wife has the muscles in her legs get hard as rocks and her feet feel like are going to explode. she has had this since childhood and she is now 50 plus yrs old. do you have any ideas?
Posted Wed, 2 May 2012 in Bones, Muscles and Joints
Answered by Dr. Minoo Bhagia 43 minutes later

Thanks for your query

There can be various causes like varicose veins , vitamin E deficieny etc..

As she has undergone hyterectomy you should get her following tests done :
Serum calcium
Vit D
Bone marrow density
Blood sugar F
Nerve conduction tests
Doppler scan

Meanwhile you can give her calcium citrate along with Vitamin D tablets.

For pain hot fomentation and local application of analgesic ointment will help.

I hope there is no oedema or swelling of the legs and feet.

She should sleep with elevated legs.

Physiotherapy helps a lot.

As she is having history of palpitations i can not suggest any other medicine till all tests are confirmed.

I hope i have answered your query.I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor